# SDR AU000548

- Difficulty date: July 17, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Heat Exchanger
- Part number: S271T12161883
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT HYDRAULIC SYSTEM HEAT EXCHANGER CORE FAILED ALLOWING THE CONTENTS OF THE RT HYDRAULIC SYSTEM TO DRAIN INTO THE RT FUEL TANK.
